# SDR AALA202203211350

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 24,932 hours, 3,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN CLOSING THE GUARD ON THE EMERGENCY LIGHTS SWITCH IT TURNS THE SWITCH TO OFF. ADJUSTED SWITCH GUARD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
